# SDR SWAA2022010641173

- Difficulty date: November 8, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT LOWER AUXILIARY SILL; S-23L FROM STA 312 TO STA 325.38 APPX. FOUND CORROSION ON WEB.  REMOVED WEB AT E&E COMPARTMENT LOWER AUXILIARY SILL; S-23L FROM STA 312 TO STA 325.38 PER SRM 51-40-02-0G-0.   WEB REMOVED ON STEP #1 CORROSION EXFOLIATE.   FOUND OUT OF LIMITS PER SRM 53-10-15-1A-1.   LOCATED AND DRILLED NEW WEB AT E&E COMPARTMENT LOWER AUXILIARY SILL; S-23L FROM STA 312 TO STA 325.38 IAW SRM 51-40-05-0G-0 & DWG #141A8131.  TREATED AND PRIMED DRILLED HOLES ON NEW WEB AT E&E COMPARTMENT LOWER AUXILIARY SILL; S-23L FROM STA 312 TO STA 325.38 IAW SRM 51-20-01-0G-0.   INSTALLED NEW WEB AT E&E COMPARTMENT LOWER AUXILIARY SILL; S-23L FROM STA 312 TO STA 325.38 IAW SRM 51-40-02-0G-0 AND DWG#141A8131.
